# SDR USAA001638

- Difficulty date: September 29, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 5,310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FRAME HAD .25 INCH CRACK AT STA 400 BETWEEN S9L AND S8L.  DOUBLER INSTALLED PER TR NR 53-10-14.  (X)
